MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 18IN 4-0 S/A PS-4 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 18IN 4-0 S/A PS-4 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z507G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with possible multiple events.There are no additional details regarding the additional events.The following information was requested, but unavailable: could you please confirm how many devices present the issue (mixed product)? no further information is available.What was used to complete the procedure? no further information is available.Did the procedure was completed successfully? no further information is available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a cesarean section on (b)(6) 2021 and suture was used.During the procedure, it was found that there had been suture from a different product code in a box of suture.There were no adverse consequences to the patient.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Date sent to the fda: 09/28/2021.Additional information: h6, h3, d9.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary: h3 investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that one opened box of product code z507g was received for evaluation.It was noted that the product code and lot number between the box and foil packages were different.The box belongs to product code z507g, lot number rdmcqt and the foil packets belong to product code w9105, lot number rdmbbx.All foils were opened, and the paper lid and needle/suture combination correspond to product code w9105, lot number rdmbbx.Based on the information currently available, the wrong and/or mixed packaging components were identified during the investigation of the samples received.This product issue will be addressed through quality system.

Brand Name
PDSII CLR 18IN 4-0 S/A PS-4 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12380374
Report Number2210968-2021-07774
Device Sequence Number17244996
Product Code NEW
UDI-Device Identifier10705031061293
UDI-Public10705031061293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberZ507G
Device Catalogue NumberZ507G
Device Lot NumberRDMCQT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/28/2021
Patient Sequence Number1